Advil Pediatric Drops For Infants For Fever From Colds Or Flu (Dye Free Grape)

$11.99

Pack Size: 24 mL

Ingredients:
Each 5 mL contains ibuprofen 200 mg.

For the relief of fever, aches and pains. For infants up to 2 years of age.

Product on Backorder

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.